MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7

ENCORE MEDICAL L.P. X-ALT HIP; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7
Model Number 932-36-252
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as to remove debris.The previous surgery and the surgery detailed in this event occurred 15 days apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to debris.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - during post-operation x-ray, foreign debris was noticed.Surgeon did a wash out and removed debris and exchanged implants.

Brand Name
X-ALT HIP
Common Device Name
LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10229725
Report Number1644408-2020-00516
Device Sequence Number10911278
Product Code OQG
UDI-Device Identifier00888912100076
UDI-Public(01)00888912100076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Model Number932-36-252
Device Catalogue Number932-36-252
Device Lot Number728F1188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR